MAUDE Adverse Event Report: Stryker GmbH Pangea Humerus Plating Proximal Humerus Posterior Plate, R 3.5mm, 86mm/3; Plate, fixation, bone

Stryker GmbH Pangea Humerus Plating Proximal Humerus Posterior Plate, R 3.5mm, 86mm/3; Plate, fixation, bone
Catalog Number 540083S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the patient underwent open reduction and internal fixation for a humeral fracture on (b)(6) 2025.On (b)(6) 2026, refracture associated with loss of fixation of the humeral plate was identified.Revision surgery was performed on (b)(6) 2026, and the fixation was converted to an intramedullary nail.Two x-ray images regarding reported issue were provided from the facility.".
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
Pangea Humerus Plating Proximal Humerus Posterior Plate, R 3.5mm, 86mm/3
Common Device Name
Plate, fixation, bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50431520
Report Number0008031020-2026-01344
Device Sequence Number18746408
Product Code HRS
UDI-Device Identifier07613327609028
UDI-Public07613327609028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number540083S
Device Lot NumberAR8766
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale